# SDR CALA2016072800466

- Difficulty date: July 28, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N78285
- Make and model: Boeing 737824
- Aircraft serial: 33452
- Aircraft time: 41,271 hours, 14,109 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Leading Edge
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LE FLAP TRANSIT LIGHT ILLUIMATED AND FLAP NEEDLE SPLIT WHEN FLAPS SELECTED TO 5.  EMERGENCY DECLARED.  RAN FLAPS TRAILING EDGE FLAPS DISAGREE CHECKLIST.SPLIT WENT AWAY WHEN HANDLE WAS POSITIONED UP.   RAN BITE CHECK ON FSEU, SHOWED NO EXISTING FAULTS.  RAN FLAPS UP AND DOWN SEVERAL CYCLES NO FAULTS NOTED.  INSPECTED FLAPS, OK TO CONTINUE.  IAW FIM TASK 27-51-00-810-801
